# SDR HNAA2019112700372

- Difficulty date: November 18, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 43,411 hours, 39,546 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim System
- Condition: Lack Of Lube
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FO YOKE PITCH TRIM INOP IN FLIGHT. ON GROUND PITCH TRIM UP OK, PITCH RIM DOWN INOP.....FIX:LUBED FOS PITCH TRIM ON YOKE IAW AMM 27-40-03-640-801A.OPS CHECK GOOD.GOOD FOR SERVICE.CLEARED MEL.
